ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, SINGLE CHANNEL CASSETTE, SECURE LOCK, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
14018-04 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for investigation however a device history review should be performed, and a supplemental report will be submitted.Additional contact information: (b)(6).
Event or Problem Description
The event occurred on an unspecified date involving a primary plum set, single channel cassette, secure lock, 107 inch, and it was reported that there was a range of black and brown dots found inside the drip chamber.There was no patient involvement, and no reported patient harm.